Skip to content
My WebMD Sign In, Sign Up
Worried?
avatar
MrsIWannaBeAMommy posted:
So Since My Last Period Me & My Partner Have Been Having Sex Every Other Day As Recommended, Well Every Time We Have Intercourse, I Go To Use The Bathroom & There's Always A Light Pink, Like Discharge Is This Normal After Having Mirena Removed A Month Ago, After Having It In For 2 Years?
Reply
 
avatar
TKO120107 responded:
I don't think that's anything to worry about. If you're getting pretty feisty in the sack, it can cause light bleeding like you describe. But if you want an expert opinion, give your doctor a ring.
Me (39) DH (40) DS (2) TTC no. 2


Spotlight: Member Stories

Married to DH since June 2010. We have one adorable dog and are trying to conceive our first baby together! Work in higher ed administration, love (a...More

Helpful Tips

Have trouble keeping track of your cycles?
There is a free Iphone App called Period Tracker Lite that has really helped me keeo track of my cycles, ovulation and symptoms. More
Was this Helpful?
28 of 45 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.